International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 4, Pages 807-815
The relative dihedral homology of involutive algebras
Department of Mathematics, Faculty of Science, South Valley University, Aswan, Egypt
Received 23 October 1996; Revised 19 May 1997
Copyright © 1999 Y. Gh. Gouda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be a homomorphism of involutive algebras . The purpose of this paper is to define a free involutive algebra resolution of algebra over and use it to define and study the relative dihedral homology.